from Tasigna Professional Information at https://www.drugs.com/pro/tasigna.html
"... There were five sudden deaths reported in patients receiving nilotinib in an on-going study (n=867; 0.6%). A similar incidence was also reported in the expanded access program. The relative early occurrence of some of these deaths relative to the initiation of nilotinib suggests the possibility that ventricular repolarization abnormalities may have contributed to their occurrence... "
- Tasigna Information for Consumers
- Tasigna Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tasigna (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Myelogenous Leukemia (CML) - Anyone know of any causative evidence that military service in?
Posted 12 Nov 2009 • 1 answer
Posted 7 Jun 2010 • 4 answers
Posted 19 May 2011 • 3 answers
Posted 11 Mar 2012 • 1 answer
Posted 6 Jul 2016 • 0 answers